# SDR RAIA00605053

- Difficulty date: May 23, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,805 hours, 16,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3570-PIT-MAIN DOOR EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED THE MAIN DOOR STAIRS LIGHT BULB.
